# SDR BJNA032908002

- Difficulty date: April 2, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- Engine: Cfmint CFM563C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 654997025
- Part serial: KE01477
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM WOULD NOT KEEP UP WITH THE COMMANDED POSITION, ASSOCIATED WITH A STAB OUT OF TRIM ANNUNCIATION.  STABILIZER TRIMMED (UP), OK.  REMOVED AND REPLACED STABILIZER JACK SCREW ASSY.  WAITING FOR TEAR DOWN REPORT ON REMOVED UNIT.  (K)
